Open Access
Research Article·pp. i–viii·Vol. 27, Issue 4Jun 2024
Ahmed J. Obaid, Bharat Bhushan
Published Online: 30 Jun 2024DOI: 10.47974/JIM-27-4-Foreword In this paper: Titled “Mathematical Frontiers : Exploring Advances in Differential Equations, Analysis, and Computational Methods” this special issue explores the intricate network linking mathematical ideas with th...
AbstractFull Text PDF (132 KB)Views: 332Downloads: 106Citations: 0
Open Access
Research Article·pp. 619–623·Vol. 27, Issue 4Jun 2024
Marwah Abdulridha Shareef, Hadeel Ali Shubber
Published Online: 31 May 2024DOI: 10.47974/JIM-1504 In this paper: The Intuitionistic Fuzzy n-binormal operator on Hilbert space H (IFn – BN) is introduced in this paper. We demonstrate that the addition and multiplication of two IFn – BN operators is the IFn – BN op...
Open Access
Research Article·pp. 625–633·Vol. 27, Issue 4Jun 2024
Nada Khalid Abdullah
Published Online: 31 May 2024DOI: 10.47974/JIM-1574 In this paper: This study presents a semi-complement Co-Hopfian R-module (si-Cp Co-Hop. mod). The proposal is a monomorphic endomorphism of X with a si-comp image, which is a generalization of the Co-Hop. Mod. This...
Open Access
Research Article·pp. 635–641·Vol. 27, Issue 4Jun 2024
Sara Saleh Mahdi, Eman S. Bhaya
Published Online: 31 May 2024DOI: 10.47974/JIM-1734 In this paper: Many researchers work on the approximation by the one hidden layer neural network. However, little work is done on multilayer neural network approximation. Here, we approximate multilayer neural netwo...
Open Access
Research Article·pp. 643–647·Vol. 27, Issue 4Jun 2024
Wafaa H. Hanoon, Amal Mohammed Darweesh, Waggas Galib Atshan, Sarab Dakhil Theyab
Published Online: 31 May 2024DOI: 10.47974/JIM-1735 In this paper: This research investigates the properties of an analytical univalent functions group (S, *) of the following form: f(z) = z + ∑∞k=2 ak zk, ak ∈ R Some facts and theorems regarding this group are provi...
Open Access
Research Article·pp. 649–654·Vol. 27, Issue 4Jun 2024
Waead M. Raoof, Luma S. Abdalbaqi
Published Online: 31 May 2024DOI: 10.47974/JIM-1736 In this paper: The idea of supra v-open set is introduced, and several different properties of supra v-open set are proven. Furthermore, the notion of supra v-space has been presented and which is satisfying the co...
Open Access
Research Article·pp. 655–665·Vol. 27, Issue 4Jun 2024
Doaa Hamzah Allawi, Mushtak A. K. Shiker
Published Online: 31 May 2024DOI: 10.47974/JIM-1737 In this paper: This study suggests a new line search algorithm modified of Spectral gradient projection method (SGPM) called (D.A), combining the modified spectral gradient method and projection method for solving n...
Open Access
Research Article·pp. 667–673·Vol. 27, Issue 4Jun 2024
Ghufran Ali Hussein, Z. D. Al-Nafie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1738 In this paper: A new class of Nano topological spaces, termed nano pre-open sets, are presented and explored in this article. Since the Nano topology contains at most five sets, we establish new structures of nano o...
Open Access
Research Article·pp. 675–683·Vol. 27, Issue 4Jun 2024
Murtadha A. Kadhim, Allah Bakhsh Yazdani, Mohammed Sahib Mechee
Published Online: 31 May 2024DOI: 10.47974/JIM-1739 In this paper: This paper introduces new techniques for solving some fractional partial differential equations of fourth order (FPDEs). Combining numerical RKM techniques with the method of lines (MOL) led to the de...
Open Access
Research Article·pp. 685–690·Vol. 27, Issue 4Jun 2024
Marwah Yasir Mohsin, Daher Waly Al-Baydli
Published Online: 31 May 2024DOI: 10.47974/JIM-1740 In this paper: In this paper, we investigate and present the idea of fuzzy cofibration and fuzzy serre cofibration and we establish some characteristics and theorems of these concepts. In addition, to studying the f...
Open Access
Research Article·pp. 691–697·Vol. 27, Issue 4Jun 2024
Wahlaa Abass Ajel, Eman S. Bhaya
Published Online: 31 May 2024DOI: 10.47974/JIM-1746 In this paper: Recently, many theorems were introduced for monotone, convex, 3-monotone approximation, r-monotone for functions in Lp Quasi-normed space. Now, there is a question: can we strengthen these results in...
Open Access
Research Article·pp. 699–704·Vol. 27, Issue 4Jun 2024
Fadhel S. Fadhel, Huda Omran Altaie, Qays Jasem Hussein
Published Online: 31 May 2024DOI: 10.47974/JIM-1754 In this paper: This work offers a fast, approximate analytical technique for solving time fractional differential equations. CSTADM is a gentle combination of two powerful approaches to solve fractional PDE’s. The h...
Open Access
Research Article·pp. 705–713·Vol. 27, Issue 4Jun 2024
Alaa M. F. Al-Jumaili
Published Online: 31 May 2024DOI: 10.47974/JIM-1755 In this paper: The fundamental objective of the present this article is to display a complete description of novel ideas of generalized soft open and closed sets in soft topological spaces, which are defined as δ-ß-...
Open Access
Research Article·pp. 715–719·Vol. 27, Issue 4Jun 2024
Huda Omran Altaie, Adel Rashed A. Ali, Reem Waleed Huisen
Published Online: 31 May 2024DOI: 10.47974/JIM-1756 In this paper: The main objective of this work is to use and compare some techniques, namely the variational Iteration method (VIM), Decomposition Method (ADM), Differential Transform Method (DTM), and Temimi and An...
Open Access
Research Article·pp. 721–727·Vol. 27, Issue 4Jun 2024
Sarah A. Al-Ameedee, Mohammed Baqer Hashim Al-Hakeem, Ali Kadhim Hussein Alghafil
Published Online: 31 May 2024DOI: 10.47974/JIM-1757 In this paper: In this paper, we find bounds for the Fekete-Szegö coefficient functional for the P-valent Function with Higher Order Derivatives of a new subclass μqp (h) in the open unit disc, U. One of the most cr...
Open Access
Research Article·pp. 729–735·Vol. 27, Issue 4Jun 2024
Murtadha A. Kadhim, AllahBakhsh Yazdani Cherati, Mohammed Sahib Mechee
Published Online: 31 May 2024DOI: 10.47974/JIM-1762 In this paper: This paper’s RKM method is explicitly constructed for solving particular fifth-order ordinary differential equations (ODEs) [1]. The proposed method has been used to solve the system of fifth-order (O...
Open Access
Research Article·pp. 737–743·Vol. 27, Issue 4Jun 2024
Alaa Mohsin Abed, Hossein Jafari, Mohammed Sahib Mechee
Published Online: 31 May 2024DOI: 10.47974/JIM-1763 In this paper: This paper proposes a method for solving fractional partial difference equations using discrete Sumudu transformation. Some properties of discrete Sumudu transformation were used. The applications of...
Open Access
Research Article·pp. 745–752·Vol. 27, Issue 4Jun 2024
Esraa A. Dawood, Y. Y. Yousif
Published Online: 31 May 2024DOI: 10.47974/JIM-1764 In this paper: The primary objective of this research be to develop a novel thought of fibrewise micro—topological spaces over B. We present the notions from fibrewise micro closed, fibrewise micro open, fibrewise l...
Open Access
Research Article·pp. 753–760·Vol. 27, Issue 4Jun 2024
Safa Ezghair Ali, May A. A. Al-Yaseen
Published Online: 31 May 2024DOI: 10.47974/JIM-1765 In this paper: We define expansive and topological stability to homeomorphisms on F M - spaces. We offer some basic features of F - expansive homeomorphism. Further, we prove Walter’s theorem in the context from a F...
Open Access
Research Article·pp. 761–766·Vol. 27, Issue 4Jun 2024
Asmaa Mustafa Mohammed, Huda Omran Altaie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1868 In this paper: An efficient combination of Adomian Decomposition iterative technique coupled Elzaki transformation (ETADM) for solving Telegraph equation and Riccati non-linear differential equation (RNDE) is int...
Open Access
Research Article·pp. 767–773·Vol. 27, Issue 4Jun 2024
Asmaa Mustafa Mohammed, Huda Omran Altaie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1869 In this paper: Elzaki Transform Adomian decomposition technique (ETADM), which an elegant combine, has been employed in this work to solve non-linear Riccati matrix differential equations. Solutions are presented to...
Open Access
Research Article·pp. 775–780·Vol. 27, Issue 4Jun 2024
Oras Abbas, Huda Omran Altaie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1870 In this paper: Market share is a major indication of business success. Understanding the impact of numerous economic factors on market share is critical to a company’s success. In this study, we examine the market s...
Open Access
Research Article·pp. 781–785·Vol. 27, Issue 4Jun 2024
Zainab Mohammed Alwan
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1871 In this paper: In this view, a modern vision to discuss homogeneous and non-homogeneous fractional ordinary differential equations (HFODEs)- (NHFODEs) with initial condition (IC) by employment ZMA-transform (ZMAT)....
Open Access
Research Article·pp. 787–792·Vol. 27, Issue 4Jun 2024
Hussein Saad Habib, Mushtak A. K. Shiker
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1872 In this paper: In this paper, a new modified of conjugate gradient method named the (HSH) algorithm is presented for solving nonlinear systems of monotone equations (NSME). The main goal is the (HSH) technique can d...
Open Access
Research Article·pp. 793–797·Vol. 27, Issue 4Jun 2024
Suha J. Hamaad, Abdul Rahman S. Juma, Hassan H. Ebrahim
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1873 In this paper: The current paper aims to study bi- starlike functions. It presents a new class using Touchard polynomial, which fulfills the subordination conditions. In addition, an estimation of the Taylor-Maclaur...
Open Access
Research Article·pp. 799–805·Vol. 27, Issue 4Jun 2024
Mahmood D. Jasim
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1874 In this paper: In this research, we derived a new Runge - Kutta (RK) method with a Centrodal mean, based on the principle of guesswork and correction, to obtain a new connection for this method, where we can use its...
Open Access
Research Article·pp. 807–814·Vol. 27, Issue 4Jun 2024
Mustafa I. Hameed, Shaheed Jameel Al-Dulaimi, Hussaini Joshua
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1875 In this paper: In this work, used (β, ζ)-Lucas polynomials that involve the modified sigmoid activation function ψ(δ) to develop a family of analytic functions along with Sălăgean-type bi-univalent functions. And ob...
Open Access
Research Article·pp. 815–819·Vol. 27, Issue 4Jun 2024
Amenah Hassan Ibrahim
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1876 In this paper: Many inverse theorems have been proven using the ordinary modulus of smoothness but no one proved the invers theorems for approximation by Bernstein’s Durrmeyer operator in terms 2nd modulus of s...
Open Access
Research Article·pp. 821–826·Vol. 27, Issue 4Jun 2024
Reem O. Rasheed
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1877 In this paper: In this study, we create a subclass of meromorphic bi-univalent functions related to the Raducanu-Orha operator. Σδμ* (k, β). Additionally, estimates of the general coefficients and estimates of the b...
Open Access
Research Article·pp. 827–834·Vol. 27, Issue 4Jun 2024
Y. Y. Yousif, Noor Allawyi Hussein
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1878 In this paper: The theory of Topological Space Fiber is a new and essential branch of mathematics, less than three decades old, which is created in forced topologies. It was a very useful tool and played a central r...
Open Access
Research Article·pp. 835–841·Vol. 27, Issue 4Jun 2024
Eman Jawad
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1880 In this paper: We want to prove the realization of periodic solutions, their density, strong and exponential stability in the Lp, 0 < p < 1 and Vα spaces of first order partial differential equation.
Open Access
Research Article·pp. 843–847·Vol. 27, Issue 4Jun 2024
Ahmed Ghanawi Jasim, Azhar Aziz Sangoor, Ali Salim Mohammed, Thekra H. Dahees, Ahmed Hameed Kamil
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1881 In this paper: By using the concepts of commuting and compatibility, we establish a common fixed point for mappings in fuzzy Fréchet space. By assuming two commuting self-mappings under some restrictions, we get th...
Open Access
Research Article·pp. 849–855·Vol. 27, Issue 4Jun 2024
Mahmood D. Jasim
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1882 In this paper: Runge Kutta methods regards one of the best methods to solve Initial Value Problems. Our new method used the Heronioun mean instead of the traditional arithmetic mean, and used the forward – backward...
Open Access
Research Article·pp. 857–863·Vol. 27, Issue 4Jun 2024
Oras Abbas Salman, Huda Omran Altaie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1883 In this paper: Combine the Laplace Adomian Decomposition method (LTADM) for non-linear random ordinary differential equations is utilised in a novel way to obtain accurate solutions.The iterative implementation of t...
Open Access
Research Article·pp. 865–869·Vol. 27, Issue 4Jun 2024
Hadeel O. Muslim, Ali J. Mohammad
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1884 In this paper: This paper defines and studies the half Bernstein polynomials to approximate functions in C[0,1]. The pointwise convergence in ordinary approximation is given for these polynomials. Also, the order of...
Open Access
Research Article·pp. 871–879·Vol. 27, Issue 4Jun 2024
Mushtaq K. Abd Al-Rahem
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1885 In this paper: The Ziyarte al-Arba’een is an event where millions of individuals journey on foot to the city of Karbala, in Iraq. Managing the safety and well-being of such a gathering presents challenge. In our res...
Open Access
Research Article·pp. 881–886·Vol. 27, Issue 4Jun 2024
Shaheed Jameel Al-Dulaimi, Mustafa I. Hameed, Ismael I. Hameed
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1907 In this paper: In this article, we indicate novel findings via the new operator through the hadmard or convolutions product. research the class of accepted functions including the subordination derivative and the sr...
Open Access
Research Article·pp. 887–895·Vol. 27, Issue 4Jun 2024
Noor Fouad Saray, Abdul Rahman S. Juma
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1908 In this paper: Within the open unit disk, the work presents a novel subclass of bi-univalent functions. The generalized derived operator and the differential operator are convolved to produce this subclass, which me...
Open Access
Research Article·pp. 897–905·Vol. 27, Issue 4Jun 2024
Omar S. Erzig, Abdul Rahman S. Juma, Ali Al-Fayadh
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1909 In this paper: This research aims to present and study the convex subclasses and starlike functions of the analytic functions defined in the open unit disk Ư and to investigate the third-order Hankel determinant H3,...
Open Access
Research Article·pp. 907–912·Vol. 27, Issue 4Jun 2024
Oras Abbas Salman, Huda Omran Altaie
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1910 In this paper: An efficient combination of Adomian Decomposition iterative technique coupled with Laplace transformation to solve non-linear Random Integro differential equation (NRIDE) is introduced in a nove...
Open Access
Research Article·pp. 913–921·Vol. 27, Issue 4Jun 2024
Ahmed Sami Sleibi, Sameer Qasim Hasan
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1911 In this paper: This paper presents the existence, uniqueness and stability of nonlinear fractional order systems of the Caputa–Katugampola Fractional Differential with delay Riemann −Katugampola in finite time, whic...
Open Access
Research Article·pp. 923–932·Vol. 27, Issue 4Jun 2024
Afraa R. Sadek
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1912 In this paper: The topic of Nano topology is considered one of the important topics in the field of general topology because it has practical applications in the engineering, medical, economic and other fields. In t...
Open Access
Research Article·pp. 933–938·Vol. 27, Issue 4Jun 2024
Safa Mohsen Abd Alzahra, Faez A. Al-Maamori
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1913 In this paper: During the third decade of the last century, Arne Beurling stated the sense of the generalized prim systems. He said that any positive, increasingly real sequence started from any number greater than...
Open Access
Research Article·pp. 939–945·Vol. 27, Issue 4Jun 2024
Mohammed Ali Jasim, Zainab Esa Abdulnaby
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1914 In this paper: This research paper introduces a new generalization of the normalized fractional differential operator, which expands a new direction in our research area. We utilize this new operator to establish a...
Open Access
Research Article·pp. 947–952·Vol. 27, Issue 4Jun 2024
Sarah A. Al-Ameedee, Hiba A. Ahmed, Ahmed J. Obaid
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1915 In this paper: This paper’s primary goal is to investigate the harmonic function of the multivalent analytic functions’ differential subordination result. For this, we get some results in the complex plane’s open un...
Open Access
Research Article·pp. 953–963·Vol. 27, Issue 4Jun 2024
Jaafer Hmood Eidi, Ehsan Mejeed Hameed, Jehad R. Kider
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1916 In this paper: The first step of this study is to recall the definition and basic theorems for convex fuzzy metric space (Z, M). Then, the definition of the convex fuzzy distance between two sets F and Y as well as...
Open Access
Research Article·pp. 965–973·Vol. 27, Issue 4Jun 2024
Abdul Khaleq O. Al-Jubory, Ayad W. Ali, Hamza A. R. Al-Abedi
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1917 In this paper: In this paper, we presents a novel method for approximating of pantograph differential equations of delay based on the poly-Genocchi polynomalis basis. The poly-Genocchi polynomalis is introduced, and...
Open Access
Research Article·pp. 975–990·Vol. 27, Issue 4Jun 2024
Mehdi Nadjafikhah, Hind Al-Bderi
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1918 In this paper: The paper examines a numerical show of a human T-cell lymphotropic infection sort I HTLV transmission of CD4+ T-cells. “The model allows for CD4+ T cell subsets of susceptible, latently infected, and...
Open Access
Research Article·pp. 991–1000·Vol. 27, Issue 4Jun 2024
Alan Jalal Abdulqader, Riyam Bassim Abdulmaged, Bashaer M. Abdali
Published Online: 30 Jun 2024DOI: 10.47974/JIM-1962 In this paper: In this work, we shall provide numerical schemes for solving systems of nonlinear Volterra-Fredholm integral equations, by applying the quick and innovative methods to the problem under consideration....